# SDR HNAA2013022200088

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 51,396 hours, 57,047 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 STANDBY HYD SYS PRESSURE DROPPED AND CIRCUIT BREAKER TRIPPED FOR NR 2 STBY PUMP.  RESET CIRCUIT BREAKER, GROUND RAN ACFT, CLEANED NR 2 STBY PUMP CONNECTOR AND R & R  CIRCUIT BREAKER FOR NR 2 STBY PUMP.  OPS CHECKED GOOD IAW 29-11-17.
